# SDR UIEA200700007

- Difficulty date: January 17, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 31838
- Aircraft time: 22,330 hours, 3,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT FLANGE OF FLOORBEAM UPPER CHORD DAMAGED AT STA 1780 RBL 25.75.  AFT CARGO COMPARTMENT AFT FLANGE OF FLOORBEAM REPAIRED AS PER SRM 51-70-12 REPAIR 1 AND EO 4453A100.
